MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number B25A
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bmc for investigation and customer complaints were confirmed.There is evidence that the air inlet part of the device and the filter have been burnt, and there is a large area of thermal damage on the external surface of the device.The circuit board and fan are normal and there is no thermal damage.The manufacturer believes that the thermal damage occurred due to an unknown external fire source near the air intake of the equipment and user abuse, rather than due to device failure.Based on the available information, the manufacturer concludes no further action is necessary.There was no patient harm or injury reported.
 
Event or Problem Description
(b)(6) received a complaint from a durable medical equipment provider that a bpap had burn marks on the side and back.No patient harm or injury was reported.The manufacturer has received the device and investigated.

Brand Name
LUNA G3 BPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key19805908
Report Number3008566132-2024-00017
Device Sequence Number7524825
Product Code BZD
UDI-Device Identifier06948538365649
UDI-Public(01)06948538365649(11)220612
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberB25A
Device Catalogue NumberB25A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown